MathSciNet Relay Station
MathSciNet bibliographic data
MR2679621 34C27 (34D45 37B05 37C65 37N99 92C40)
Hu, Hongxiao; Jiang, Jifa Translation-invariant monotone systems II: Almost periodic/automorphic case. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3997–4007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement